So I had my loading dose of IVIG therapy the past 2 days. Today I woke up nauseated with a horrific headache. I feel tired & weak. It makes it hard to feel hopeful something is helping you when it makes you feel so bad. However I choose to remain positive. I know I have read that the first is the hardest. Now I have 3 weeks until my next one. It’s nice to find a place where others are going through the same thing as you because most people have never even heard of CIDP. I get a blank stare when I say this is my diagnosis.
I just wanted to take the time to say first off sorry you are feeling so bad and secondly suggest something that helped me with the headache when I got mine after loading dose (on day 3 of my loading doses).. Sleep sitting up. I know it isn't comfortable even in a recliner but I found and my IVIG specialist said when you lay down with those kind of headaches the fluid in your brain then pools at the back of your head and causes pressure and makes the headache worse. I found nothing else worked for me to help. HOpe you find/ found relief. Take care and God bless.
Thanks! I am willing to try anything to not wake up with a headache like I did yesterday.
I had a horrible migraine and felt lousy after my first dose,even though I drank a lot of water. Check with your doctor, but what helps me get through treatments is using one 200mg ibuprofen instead of the usual Tylenol. I told the dr that Tylenol does nothing for me especially for headaches. Both the IVIG pharmacist and doctor are ok with me taking one ibuprofen with the one Benedryl before treatment. I start drinking LOTS of water the day before treatment, and continue all during treatment with regular and electrolyte/alkaline water continuously. You have to get up frequently to use the bathroom but my dr said she wants me walking around during treatment anyway. I continue one Ibuprofen during the day and before bed (every 4-6 hours per directions). I sometimes get headachy during and after treatment but no migraine. I now feel pretty good during and after treatment so it's not disruptive to my life or work, but I still don't schedule things that week/weekend just in case. If headaches or other symptoms continue, ask your doctor about switching brands, which helps some people I've heard here on this list. Good luck to you and hope you feel better physically soon. IVIG is a pain but if it helps it's a good thing.